C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F FULL TRAY (SINGLE-LUMEN); CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
3173108 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer of a fractured picc outside of the body.The line was removed and replaced.No patient harm except that another procedure was done to replace the damaged line.No other information provided, at this time.